Unrestricted pell and pell-lucas quaternions

International Journal of Mathematics and Systems Science

View Publication Info
 
 
Field Value
 
Title Unrestricted pell and pell-lucas quaternions
 
Creator Bilgici, Goksal
Catarino, Paula
 
Subject Pell quaternion; Pell-Lucas quaternion; generating function
 
Description In this study, we define the unrestricted Pell and Pell-Lucas quaternions. We give generating functions, Binet formulas and some generalizations of well-known identities such as Vajda’s, Catalan’s, Cassini’s d’Ocagne’s identities.
 
Publisher EnPress Publisher LLC
 
Contributor
 
Date 2018-12-03
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier https://systems.enpress-publisher.com/index.php/IJMSS/article/view/816
10.24294/ijmss.v1i3.816
 
Source International Journal of Mathematics and Systems Science; Vol 1, No 3 (Published)
2578-1839
10.24294/ijmss.v1i3
 
Language eng
 
Relation https://systems.enpress-publisher.com/index.php/IJMSS/article/view/816/371
 
Rights Copyright (c) 2018 International Journal of Mathematics and Systems Science
http://creativecommons.org/licenses/by-nc/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library